Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On tight contact structures with negative maximal twisting number on small Seifert manifolds

Paolo Ghiggini

Algebraic & Geometric Topology 8 (2008) 381–396
Abstract

We study some properties of transverse contact structures on small Seifert manifolds, and we apply them to the classification of tight contact structures on a family of small Seifert manifolds.

Keywords
transverse contact structure, small Seifert manifold, $L$–space
Mathematical Subject Classification 2000
Primary: 57M50, 57R17
References
Publication
Received: 10 October 2007
Accepted: 28 November 2007
Published: 12 May 2008
Authors
Paolo Ghiggini
Mathematics 280-37
California Institute of Technology
Pasadena, CA 91125